# SDR NACA2022011700001

- Difficulty date: January 17, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,451 hours, 18,851 cycles
- System (JASC): 7100 · Powerplant System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE OUTBOARD CORE COWL HOLD OPEN ROD FWD ATTACH BRACKET IS BROKEN. DMI 71-11 PER MIKE BEVIS. 01-17-2022, 1635Z.
